EconPapers    
Economics at your fingertips  
 

ТЕОРЕМЫ О СУЩЕСТВОВАНИИ РАЗРЫВОВ НА ЧИСЛОВЫХ ОТРЕЗКАХ И В ШКАЛЕ ВЕРОЯТНОСТЕЙ И НЕКОТОРЫЕ ВОЗМОЖНОСТИ ИХ ПРИМЕНЕНИЯ

Theorems of existence of the ruptures in numerical segments and in the probability scale and possibilities of their application

Alexander Harin ()

EconStor Open Access Articles, 2011, pages 5-7

Abstract: Приведена общая схема доказательства теорем о существовании разрывов на числовых отрезках и в шкале вероятностей. Рассмотрены некоторые возможности применения теорем, в т.ч., для принципа неопределенного будущего, в логике и в теории сложных систем.

Keywords: probability theory; data scattering; uncertainty; utility; decisions; complex systems (search for similar items in EconPapers)
JEL-codes: C C1 D8 D81 (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://econstor.eu/bitstream/10419/58193/1/Theorem ... ents%20and%20....pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:zbw:espost:58193

Access Statistics for this article

More articles in EconStor Open Access Articles from ZBW - German National Library of Economics
Contact information at EDIRC.
Series data maintained by ZBW - German National Library of Economics ().

 
Page updated 2014-11-13
Handle: RePEc:zbw:espost:58193